# SDR CA100127010

- Difficulty date: November 25, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,172 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85410149103
- Condition: Cracked
- Location: Fuselage
- Part time: 44,681 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CLOSING ANGLE CRACKED DURING C-CHECK.
